MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON-TIP TRACKED 22GA FLEXIBLE NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON-TIP TRACKED 22GA FLEXIBLE NEEDLE
Model Number INS-5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During an internal review of the mdr/ ae events for veran medical technologies over the last 36 months, it was determined that this ae failed to fully upload into the fda system through webtrader.The report was originally submitted on friday, 19-feb-2021 at 17:00:21.It failed to upload completely due to an error.This report is being resubmitted on 06-jun-2022 as 3007222345-2022-00017.
 
Event or Problem Description
Patient had preexisting heart issues and previous heart attack; cardiology had cleared her for the procedure.Patient was in prone position and the dr navigated out to lesion with forceps.The dr switched over to 22g needle, took one sample, and the patient started bleeding.The dr was able to get the bleeding under control but the pressure dropped and then patient coded.The patient suffered a heart attack and was stabilized in room.The patient was transported to ccu and was released from the hospital days later.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report, and to correct information provided in the initial report.Correction to b4 of initial medwatch report: date of this report was 06-jun-2022.G3: date received by manufacturer was blank on the initial medwatch report and should have been 21-jan-2021.Correction to h4 of initial medwatch report (see h4).The investigation of the event concluded that the complaint issue was related to the patient's pre-existing conditions, not due to a failure of any veran device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON-TIP TRACKED 22GA FLEXIBLE NEEDLE
Common Device Name
22GA FLEXIBLE NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key14605112
Report Number3007222345-2022-00017
Device Sequence Number5077265
Product Code JAK
UDI-Device Identifier00815686020637
UDI-Public00815686020637
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model NumberINS-5410
Device Catalogue NumberINS-5410
Device Lot Number04593200615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight79 KG